# SDR DALA2022040602336

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CRACK INDICATION FOUND ON CWB FRONT SPAR VERTICAL STRINGER POSITION 2 (Y765) AT FRAME 36 OPEN FASTENER HOLE ZONE 1. CORRECTIVE ACTION: COMPLIED WITH ERA 597389-14AD REV ORIGINAL. (2184758)
